MathSciNet Relay Station
MathSciNet bibliographic data
MR721997 22E35 (11S37 20G05)
Tunnell, Jerrold B. Local $\epsilon $-factors and characters of ${\rm GL}(2)$. Amer. J. Math. 105 (1983), no. 6, 1277–1307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement